# SDR ASAA0580007

- Difficulty date: January 22, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936651515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, CABIN FLOORBOARD PANEL HAS INSERTED PULLED THROUGH.  REPLACED PANEL.  (M)
